# SDR FDEA201203271149

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046402200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBOARD 231KG TOP PLY AT AFT EDGE IS BROKEN THROUGH WITH CRUSHED   CORE MATERIAL (APPROX 5 SQ") FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005 REV J.
